Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Treated for anaphylactic shock, felling tired and lightheaded

Hello, I went into anaphylactic shock a few days ago. I had a handful of nuts , next thing you know my lips were swollen and burning, got a heart burn my face swelled up and turned really dark red, i threw up several times, starting wheezing and gasping for air, heart rate went up, throat almost swelled shut and felt extremely dizzy and lightheaded. I was taken to the hospital, they gave me an epipen, steroids and a large amount of benadryl as well as had an i.v. and breathing machine hooked up to me. Thirty minutes after I seemed to have calmed down from my episode, my whole body broke out in hives , started burning, my face turned grey and i had quite a bit of trouble breathing again. So they had to give me another epipen, benadryl, breathing machine and steroids again. Throughout my stay I received three more doses of benadryl, and another dose of steroids. I have been out of the hospital for two days now and I feel really lightheaded and tired. Is this normal because of my episode or could be a side affect of all the drugs that I was given?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hi matt
welcome to healthcaremagic

lot of people are allergic to nuts, so are you
people on steroids or on their withdrawal will usually have the above symptoms, hence do not worry, once all your medicines are weaned off you will be better of

Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor